教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮YANG, TING-HUI (瀏覽個人網頁)

標題:Abundance of mosaic patterns for CNN with spatially variant templates
學年90
學期2
出版(發表)日期2002/06/01
作品名稱Abundance of mosaic patterns for CNN with spatially variant templates
作品名稱(其他語言)
著者Hsu, Cheng-hsiung; 楊定揮; Yang, Ting-hui
單位淡江大學數學學系
出版者World Scientific Publishing
著錄名稱、卷期、頁數International Journal of Bifurcations and Chaos 12(6), pp.1321-1332
摘要This work investigates the complexity of one-dimensional cellular neural network mosaic patterns with spatially variant templates on finite and infinite lattices. Various boundary conditions are considered for finite lattices and the exact number of mosaic patterns is computed precisely. The entropy of mosaic patterns with periodic templates can also be calculated for infinite lattices. Furthermore, we show the abundance of mosaic patterns with respect to template periods and, which differ greatly from cases with spatially invariant templates.
關鍵字Transition matrix; spatial entropy
語言英文
ISSN0218-1274
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!